# SDR UALA2011081804395

- Difficulty date: August 16, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 63,539 hours, 11,664 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Cylinder
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN PRESSURE LOW.  SERVICED CREW OXYGEN CYLINDER PER AMM.
